CSpace
一类三阶非线性系统的全局稳定性
车克健1; 邹长安2; 吴檀2
1997
Source Publication应用数学学报
ISSN0254-3079
Volume020Issue:003Pages:438
Abstract本文运用“类比法”,构造了一类三阶非线性系统的李雅普诺夫函数,从而推出了该系统的零解全局渐近稳定的条件。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48946
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.北京科技大学
Recommended Citation
GB/T 7714
车克健,邹长安,吴檀. 一类三阶非线性系统的全局稳定性[J]. 应用数学学报,1997,020(003):438.
APA 车克健,邹长安,&吴檀.(1997).一类三阶非线性系统的全局稳定性.应用数学学报,020(003),438.
MLA 车克健,et al."一类三阶非线性系统的全局稳定性".应用数学学报 020.003(1997):438.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[车克健]'s Articles
[邹长安]'s Articles
[吴檀]'s Articles
Baidu academic
Similar articles in Baidu academic
[车克健]'s Articles
[邹长安]'s Articles
[吴檀]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[车克健]'s Articles
[邹长安]'s Articles
[吴檀]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.